Volume 10, issue 1 (2010)

Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Equivariant $\mathit{sl}(n)$–link homology
1

Daniel Krasner

Homotopy nilpotent groups
33

Georg Biedermann and William G Dwyer

Lagrangian concordance of Legendrian knots
63

Baptiste Chantraine

Bar constructions and Quillen homology of modules over operads
87

John E Harper

Generalized spectral categories, topological Hochschild homology and trace maps
137

Gonçalo Tabuada

Quasimorphisms and laws
215

Danny Calegari

Nerves and classifying spaces for bicategories
219

Pilar Carrasco, Antonio M Cegarra and Antonio R Garzón

On Hopkins' Picard group $\mathrm{Pic}_2$ at the prime $3$
275

Nasko Karamanov

A family of transversely nonsimple knots
293

Tirasan Khandhawit and Lenhard Ng

An involution on the $K$–theory of bimonoidal categories with anti-involution
315

Birgit Richter

Cross curvature flow on a negatively curved solid torus
343

Jason DeBlois, Dan Knopf and Andrea Young

Stable concordance of knots in $3$–manifolds
373

Rob Schneiderman

Tangent cones and local geometry of the representation and character varieties of knot groups
433

Leila Ben Abdelghani

Dehn twists in Heegaard Floer homology
465

Bijan Sahamie

Faithfulness of a functor of Quillen
525

William G Dwyer, Andrei Rădulescu-Banu and Sebastian Thomas

Correction to “Topological nonrealization results via the Goodwillie tower approach to iterated loopspace homology”
531

Nicholas Kuhn

Odd primary homotopy decompositions of gauge groups
535

Stephen D Theriault

On homotopy groups of the suspended classifying spaces
565

Roman Mikhailov and Jie Wu

Publication of this issue is now complete.